Home > Journals > Minerva Medicolegale > Past Issues > Minerva Medicolegale 2003 June;123(2) > Minerva Medicolegale 2003 June;123(2):77-84

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA MEDICOLEGALE

A Journal on Forensic Medicine


eTOC

 

ORIGINAL ARTICLES  


Minerva Medicolegale 2003 June;123(2):77-84

Copyright © 2003 EDIZIONI MINERVA MEDICA

language: Italian

Asthma attack and Sudden death in a fourteen -year-old: possible contribution of a β2-stimulant drug

Messina R., Consonno S., Ferrari L., Valente B.


PDF  


A case of Sudden death is reported in a fourteen-year-old girl in the course of an attack of asthma during which an albeit brief treatment with a 2-stimulant was attempted. The results of the comparison between the diagnosis and the histological and toxicological examinations are reported. After careful examination of the facts, examination results and the literature on the subject, it is concluded that the drug may not have been completely extraneous to the cause of death.

top of page

Publication History

Cite this article as

Corresponding author e-mail